# SDR DALA2017030301753

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 64,302 hours, 17,564 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Dented
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE OTBD THRUST REVERSER UPPER BIFURCATION PANEL HAS A DENT ON SURFACE. NAC STA 110. FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 54-31-01, FIG 101.  REPAIRED THE AREA  IAW ERA 555231-14, REV O.
